# SDR CALA2022092302466

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5323199620000
- Condition: Corroded
- Location: Fr 24-29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H BETWEEN FR 24-29 STRINGER 43R HAS CORROSION AR OUND FASTENERS PER HAECO LCQ N/R 9290359/30359 GEN BY V919150 REMOVED AND REPLACED STRINGER 43 R/H FR 24-29 IAW A320 SRM 51-72 -11-911-001 BY MECH V052030 INSP BY V061771
